# SDR DALA2021062103344

- Difficulty date: June 19, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 50,177 hours, 25,549 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3159 - O2 MASK IN FWD LAV CAME DOWN IN FLIGHT AND UNABLE TO STOW. CORRECTIVE ACTION: R/R O2 CONTAINER ASSY PER A319 AMM 35-21. (7605669)
